# SDR IPXA2021061570611

- Difficulty date: June 1, 2021
- Submitted: June 15, 2021
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- Aircraft time: 78,039 hours, 17,551 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: ADA013022
- Condition: Cracked
- Location: Bs 1761 L41l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CCENTER CARGO FRAME ANGLE/SUPPORT IS CRACKED AT STA. 1761 AND LONG. 41L.REMOVED, FABRICATED AND REPLACED SUPPORT IAW DWG ADA0130 AND SRM 51-35-01. (MINOR)
